Taiwanese Journal of Mathematics

$BMO$ Spaces for Laguerre Expansions

Li Cha and Heping Liu

Full-text: Open access

Abstract

Let $\{\varphi_n^{\alpha}\}_{n \in \mathbb{N}}$ be the Laguerre functions of Hermite type with index $\alpha$. These are eigenfunctions of the Laguerre differential operator $L_\alpha = \dfrac{1}{2}(-\frac{d^2}{dy^2} + y^2 + \frac{1}{y^2}(\alpha^2-\frac{1}{4}))$. We define and study a $BMO$-type space $BMO_{L_{\alpha}}$, which is identified as the dual space of the Hardy-type space associated with $L_{\alpha}$. We characterize $BMO_{L_{\alpha}}$ by Carlesson measures related to appropriate square functions. Finally, we prove the boundedness on this space of the fractional integral operator and the Riesz transform related to $L_{\alpha}$.

Article information

Source
Taiwanese J. Math., Volume 16, Number 6 (2012), 2153-2186.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406845

Digital Object Identifier
doi:10.11650/twjm/1500406845

Mathematical Reviews number (MathSciNet)
MR3001841

Zentralblatt MATH identifier
1264.42004

Subjects
Primary: 42C05: Orthogonal functions and polynomials, general theory [See also 33C45, 33C50, 33D45] 42B35: Function spaces arising in harmonic analysis 30H35: BMO-spaces

Keywords
$BMO$ space Laguerre expansions Carlesson measures fractional integral operator Riesz transform

Citation

Cha, Li; Liu, Heping. $BMO$ Spaces for Laguerre Expansions. Taiwanese J. Math. 16 (2012), no. 6, 2153--2186. doi:10.11650/twjm/1500406845. https://projecteuclid.org/euclid.twjm/1500406845


Export citation

References

  • \labelBT J. Betancor, J. C. Fariña, L. Rodríguez-Mesa, A. Sanabria and J. L. Torrea, Transference between Laguerre and Hermite settings, J. Funct. Anal., 254 (2008), 826-850.
  • \labelBT2 J. Betancor, J. Dziubański and G. Garrigós, Riesz transform characterization of Hardy spaces associated with certain Laguerre expansions, Tôhoku Math. J., 62 (2010), 215-231. \def\ipna \' i
  • \labelBT3 J. Betancor, S. M. Molina and L. Rodr\ipna guez-Mesa, Area Littlewood-Paley Functions Associated with Hermite and Laguerre Operators, Potential Anal., 34 (2011), 345-369.
  • \labelCO R. R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc., 83 (1977), 569-654.
  • \labelDL J. F. Dong and H. P. Liu, The $BMO_L$ Space and Riesz Transforms Associated with Schrödinger Operators, Acta Math Sinica, English Series., 26 (2010), 659-668.
  • \labelDZ J. Dziubański, Hardy Spaces for Laguerre Expansions, Constr. Approx., 27 (2008), 269-287.
  • \labelDZ2 J. Dziubański, G. Garrigós, T. Mart\ipna nez, J. L. Torrea and J. Zienkiewicz, BMO spaces related to Schröinger operators with potentials satisfying a reverse Höder inequality, Math. Z., 249 (2005), 329-356.
  • \labelLL C. C. Lin and H. P. Liu, $BMO_L(\mathbb{H}^n)$ spaces and Carleson measures for Schröinger operators, Adv. Math., 228 (2011), 1631-1688.
  • \labelNS A. Nowak and K. Stempak, Riesz transforms and conjugacy for Laguerre function expansions of Hermite type, J. Funct. Anal., 244 (2007), 399-443.
  • \labelSTE. Stein, Harmonic Analysis: Real Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton, NJ, Princeton University Press, 1993.
  • \labelSTOK. Stempak and J. L. Torrea, Poisson integrals and Riesz transforms for Hermite function expansions with weights, J. Funct. Anal., 202 (2003), 443-472.
  • \labelSZ G. Szegö, Orthogonal Polynomials, 4th ed. American Mathematical Society, Providence, RI, 1975.
  • \labelTH S. Thangavelu, Hermite and Laguerre expansions, Princeton University Press, 1993.
  • \labelDYZ D. C. Yang, D. Y. Yang and Y. Zhou, Localized BMO and BLO spaceson RD-spaces and applications to Schrödinger Operators, Comm. Pure. Appl. Math., 9 (2010), 779-812.